# SDR YENA201611211010

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 17,178 hours, 48,418 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: CT1411
- Part serial: 1405
- Condition: Failed
- Part time: 65,864 hours, 24,514 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT SKIN VALVE FAULT ON ECAM AT APPROXIMATELY 1500 FT, PERFORMED ECAM PROCEDURE AND QRH AND THEN RECEIVED ECAM FOR BLOWER FAULT CABIN PRESSURE REACHED A MAXIMUM DIFFERENTIAL OF 4.2 PSI. CREW DECIDED TO MAKE AN AIR RETURN TO DEPARTURE.  R & R SKIN AIR INLET VALVE PER AMM 21-26-52. R & R CHECK VALVE 2150HM IAW AMM 21-26-56 REF. R & R AVIONIC EQUIP, ENT FILTER PER AMM 21-26-43.
